# SDR AALA202305221058

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A320*
- Aircraft serial: 5282
- Aircraft time: 33,350 hours, 13,641 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Actuator
- Part number: HTE2000021
- Part serial: 489GB315
- Condition: Failed
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT CENTER FUEL PUMP FAILED IN FLIGHT (XFEED OK). MAINTENANCE NOTED THAT THIS AIRCRAFT NOT EQUIPPED WITH CENTER TANK FUEL PUMPS BUT REPLACED THE RIGHT HAND CENTER TANK TRANSFER VALVE ACTUATOR (12QL) PER AMM 28-26-51. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
